Continuity of the relative extremal function on analytic varieties in $\Bbb{C}^n$

Tom 86 / 2005

Frank Wikström Annales Polonici Mathematici 86 (2005), 219-225 MSC: Primary 32U15; Secondary 32B15. DOI: 10.4064/ap86-3-2

Streszczenie

Let $V$ be an analytic variety in a domain $\mit\Omega \subset \Bbb {C}^n$ and let $K \subset\!\subset V$ be a closed subset. By studying Jensen measures for certain classes of plurisubharmonic functions on $V$, we prove that the relative extremal function $\omega_K$ is continuous on $V$ if $\mit\Omega$ is hyperconvex and $K$ is regular.

Autorzy

  • Frank WikströmDepartment of Mathematics
    University of Michigan
    Ann Arbor, MI 48109-1043, U.S.A.
    and
    Department of Mathematics
    Mid Sweden University
    851 70 Sundsvall, Sweden
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek